MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Codes Gradient Increase (1270); Perivalvular Leak (1457); Malposition of Device (2616); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Aortic Valve Insufficiency/ Regurgitation (4450); No Clinical Signs, Symptoms or Conditions (4582); Transvalvular Pressure Gradient Increased (4854)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, a pre-implant balloon aortic valvuloplasty (bav) was first completed due to the patient's calcified anatomy.The valve and delivery catheter system (dcs) were then advanced into the patient's body through the left subclavian artery.The valve was then positioned and partially deployed in that it was positioned "extremely deep" in relation to the left coronary cusp (lcc) and 3 millimeter's (mm) from the non-coronary cusp (ncc).Due to suboptimal positioning, the valve was then recaptured.After two more deployment attempts that resulted in recapture due to suboptimal positioning, the valve and dcs were withdrawn from the patient's body.Subsequently, a new valve and dcs were prepared, and the physician opted to use a non-medtronic guidewire, in hopes of achieving a more coaxial deployment of the valve.Upon deployment of the valve, it was positioned 10 to 12 mm from the lcc and 2 to 3 mm from the ncc.Resultingly, trace paravalvular leak (pvl) was observed as well as a valvular gradient of 10 millimeters of mercury (mm hg).Per the physician, the patient's rotated heart contributed to this event in addition to the left subclavian artery access.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: e vfxplus-29, serial/lot #: (b)(6), ubd: 05-aug-2027, udi#: (b)(4).H6.The codes present in section h6 correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional review of the event and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the deep implant depth of the second valve was the intended implant depth.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24190402
Report Number9612164-2026-00496
Device Sequence Number13155496
Product Code NPT
UDI-Device Identifier00763000365677
UDI-Public(01)00763000365677(17)270619(10)0012879044
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0012879044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/18/2026
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight70 KG